MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7727/wimj.2011.171

Медицинская библиотека · The West Indian medical journal · 2014

Hypercalcaemia secondary to hypervitaminosis a in a patient with chronic renal failure.

Hammoud D, El Haddad B, Abdallah J

СтатьяПеревод в очереди

Аннотация

Vitamin A toxicity is a well-described medical condition with a multitude of potential presenting signs and symptoms. It can be divided into acute and chronic toxicity. Serum vitamin A concentrations are raised in chronic renal failure even with ingestion of less than the usual toxic doses. Hypercalcaemia can occasionally be associated with high levels of vitamin A but it is rare. In this report, we describe a 67- year old female patient with chronic kidney disease who was taking vitamin A supplements for approximately 10 years. The patient had worsening of her chronic kidney disease over the last years and developed chronic hypercalcaemia. Her vitamin A level was elevated with a daily intake of 7000 IU. The vitamin A supplement was stopped. A few months later, vitamin A level diminished substantially and serum calcium levels returned to normal.

Для цитирования: Hammoud D, El Haddad B, Abdallah J. Hypercalcaemia secondary to hypervitaminosis a in a patient with chronic renal failure.. The West Indian medical journal. 2014. DOI: 10.7727/wimj.2011.171.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.